Articles with article keyword: Representation theory

Erratum for “Geometric Langlands duality and representations of algebraic groups over commutative rings”

Pages 1017-1018 by Ivan Mirković, Kari Vilonen | From volume 188-3

Representations of Yang-Mills algebras

Pages 1043-1080 by Estanislao Herscovich, Andrea Solotar | From volume 173-2

Representation theoretic patterns in three dimensional Cryo-Electron Microscopy I: The intrinsic reconstitution algorithm

Pages 1219-1241 by Ronny Hadani, Amit Singer | From volume 174-2

Subconvexity bounds for triple $L$-functions and representation theory

Pages 1679-1718 by Joseph Bernstein, Andre Reznikov | From volume 172-3